Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 166, NWS Albuquerque, NM

July 31, 2025San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2025, 10:30 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2025, 10:30 PM MDT (04:30 UTC)
Expired
Aug 1, 2025, 1:30 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 147 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2709 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

451 
WGUS55 KABQ 010430
FFWABQ
NMC047-010730-
/O.NEW.KABQ.FF.W.0166.250801T0430Z-250801T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1030 PM MDT Thu Jul 31 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak and Calf Canyon Burn Scar in...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 130 AM MDT.

* At 1030 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Hermits Peak and Calf Canyon Burn Scar. Up to 
  0.75 inches of rain have fallen. Additional rainfall amounts of 
  0.5 to 1.5 inches are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
the Sapello River, Tecolote Creek and the Gallinas River. The debris 
flow can consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak and Calf Canyon Burn Scar.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak and Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  El Porvenir, Montezuma, Sapello, Tierra Monte, Gallinas, Mineral 
  Hill, Rociada, Manuelitas and San Geronimo.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 9.
	State Road 518 between Mile Markers 10 and 16.
	State Road 283 between Mile Markers 7 and 12...and
	near Mile Marker 14.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 105 between Mile Markers 0 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows 
can also be anticipated across roads. Roads and driveways may be 
washed away in places. If you encounter flood waters, climb to 
safety.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Arroyos, streams, and normally dry rivers can become raging killer 
currents in a matter of minutes. Water in arroyos can travel many 
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3583 10520 3579 10517 3575 10520 3573 10525
      3568 10524 3564 10525 3561 10524 3556 10539
      3553 10545 3554 10551 3570 10553 3572 10556
      3576 10556 3580 10553 3587 10552 3587 10535

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

25/71
2 follow-up statements
681 
WGUS75 KABQ 010528
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1128 PM MDT Thu Jul 31 2025

NMC047-010730-
/O.CON.KABQ.FF.W.0166.000000T0000Z-250801T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
1128 PM MDT Thu Jul 31 2025

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR REMAINS IN EFFECT UNTIL 130 AM MDT FRIDAY FOR NORTHWESTERN SAN 
MIGUEL COUNTY...

At 1128 PM MDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the Hermits Peak and Calf 
Canyon Burn Scar. Between 0.5 and 1.5 inches of rain have fallen 
between San Ignacio and El Porvenir and southwest of Gascon. 
Additional rainfall amounts of 0.25 to 0.75 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
the Sapello River, Tecolote Creek and the Gallinas River. The debris 
flow can consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak and Calf
         Canyon Burn Scar.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak and Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  El Porvenir, Montezuma, Sapello, Tierra Monte, Gallinas, Mineral 
  Hill, Rociada, Manuelitas and San Geronimo.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 9.
	State Road 518 between Mile Markers 10 and 16.
	State Road 283 between Mile Markers 7 and 12...and
	near Mile Marker 14.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 105 between Mile Markers 0 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows 
can also be anticipated across roads. Roads and driveways may be 
washed away in places. If you encounter flood waters, climb to 
safety.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Arroyos, streams, and normally dry rivers can become raging killer 
currents in a matter of minutes. Water in arroyos can travel many 
miles and take hours to reach your location from upstream rain areas.

&&

LAT...LON 3583 10520 3579 10517 3575 10520 3573 10525
      3568 10524 3564 10525 3561 10524 3556 10539
      3553 10545 3554 10551 3570 10553 3572 10556
      3576 10556 3580 10553 3587 10552 3587 10535

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA
543 
WGUS75 KABQ 010726
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
126 AM MDT Fri Aug 1 2025

NMC047-010736-
/O.EXP.KABQ.FF.W.0166.000000T0000Z-250801T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
126 AM MDT Fri Aug 1 2025

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR WILL EXPIRE AT 130 AM MDT EARLY THIS MORNING FOR NORTHWESTERN 
SAN MIGUEL COUNTY...

The heavy rain has ended and flood waters are receding. Flash 
flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

&&

LAT...LON 3583 10520 3579 10517 3575 10520 3573 10525
      3568 10524 3564 10525 3561 10524 3556 10539
      3553 10545 3554 10551 3570 10553 3572 10556
      3576 10556 3580 10553 3587 10552 3587 10535

$$

DPorter

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 5:58 PM MDT, 4 hours 32 minutes earlier. Its key messages:

  • Updated at 558 PM MDT Thu Jul 31 2025
  • A monsoon moisture plume will remain over the area through tomorrow with locally heavy rainfall and flash flooding possible, especially around burn scars, urban areas, locations with saturated ground, and poorly drained areas. Rainfall rates will exceed 2 inches per hour with a few of the stronger storms.
  • High pressure will build and strengthen overhead early next week reducing thunderstorm coverage and resulting in moderate heat risk in many lower-elevation locations, except for major heat risk to the east central and southeast plains and middle and lower Rio Grande Valley.
Area forecast discussion, Jul 31, 5:58 PM MDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
558 PM MDT Thu Jul 31 2025

...New UPDATE, AVIATION...

.KEY MESSAGES...
Updated at 558 PM MDT Thu Jul 31 2025

- A monsoon moisture plume will remain over the area through
  tomorrow with locally heavy rainfall and flash flooding
  possible, especially around burn scars, urban areas, locations
  with saturated ground, and poorly drained areas. Rainfall rates
  will exceed 2 inches per hour with a few of the stronger storms.

- High pressure will build and strengthen overhead early next
  week reducing thunderstorm coverage and resulting in moderate
  heat risk in many lower-elevation locations, except for major
  heat risk to the east central and southeast plains and middle
  and lower Rio Grande Valley.

&&

.UPDATE...
Issued at 558 PM MDT Thu Jul 31 2025

Shower and thunderstorm activity has ended for the day across the
south central mountains, including Ruidoso. For that reason, the
Flash Flood Watch for that zone has been cancelled. Flash Flood
Watch remains in effect for the southwest mountains, Sangre de
Cristo Mountains and northeast highlands until 9 PM MDT.

&&

.SHORT TERM...
(This evening through Friday night)
Issued at 110 PM MDT Thu Jul 31 2025

Scattered thunderstorms have begun to develop as of 12pm today, and
further development is expected to continue throughout the afternoon
and into the evening hours. Storms initiating off of the high
terrain are likely to have slow and erratic storm motions, based on
the upper level high sitting near the bootheel of NM. With slow
storm motions and a moist atmosphere (0.98" PWAT on the 18z ABQ
sounding), efficient rainfall rates are likely, perhaps exceeding
2"/hr in some of the stronger storms. The Flash Flood Watch remains
in effect through 9pm tonight, mainly for the HPCC and Ruidoso area
burn scars, as well as the Gila Region in southwest NM. Folks in
these areas should have a plan if a warning should be issued (where
as of 1230pm, Ruidoso has been placed in a Flash Flood Warning).
Elsewhere, in western NM, the Gallup Airport received a severe wind
gust yesterday from a nearby virga shower, and there are likely to
be more gusty outflow winds from mainly dry showers and storms
across far western NM through the afternoon. Showers and storms
across the central mountain chain this early afternoon move slowly
to the east/southeast into eastern NM, where locally heavy rainfall
may cause isolated flooding impacts, especially in places that have
received heavy rainfall over the past few days. Not a whole lot is
expected to change for Friday, with afternoon and evening
thunderstorms forming off of the high terrain and moving into the
lower terrain. The only significant difference is an increase in
upper level westerlies across northern and specifically northeast
NM. 0-6km bulk shear values are expected to increase into the 30-
40kt range, sufficient enough to sustain updrafts and produce
strong to severe storms. Collaborated with SPC to place a Marginal
(1/5) risk of severe storms in northeast NM for the Day 2
(Friday) outlook.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 110 PM MDT Thu Jul 31 2025

The upper high shifts slightly to our west through the weekend,
sending slightly drier air around its northern periphery into the
state. Leftover moisture from this past week should remain abundant
enough to produce scattered storms off the high terrain for
Saturday, before the high shifts more over the state itself Sunday.
By this time, precipitation chances dwindle below 10% for the entire
state as the heat ramps up. Temperatures are likely to be 5-10F
above average across much of the state, with high 90s to low 100s
for high temperatures Sunday. Moderate risk of heat related impacts
is likely across central and southeast NM Sunday and continuing into
next week, with locally major risk in and near the Roswell area as
highs climb into the mid 100s. The upper high continues to sit over
the state moving into the middle part of the week, continuing hot
temperatures across much of the region, with a low chance of seeing
100F in ABQ by Wednesday. Moisture wrapping around the west side of
the high may work to induce high terrain showers and thunderstorms
across western and northern NM, where localized flash flood threats
may return based on slow storm motions.

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM MDT Thu Jul 31 2025

Slow moving showers and storms across northern, west central, and
south central NM will result in short-lived MVFR conditions
through midnight. Thunderstorms across and just east of the
Sandia and Manzano Mountains will develop a brief gusty gap wind
affecting KABQ this evening. Clearing mid level clouds after
midnight. Another crop of showers and thunderstorms look to
develop across the higher terrain midday Friday. Storm motion will
be slow and limited to the higher terrain across western and
central NM. However, storm motion will be quicker to the southeast
across the Sangre de Cristo Mountains, likely impacting KLVS at
the end of the TAF period. These storms across northeast NM will
be capable of producing large hail and damaging wind gusts.

&&

.FIRE WEATHER...
Issued at 110 PM MDT Thu Jul 31 2025

Critical fire weather conditions are not expected for the next
several days, however elevated fire weather conditions are possible
across western NM Saturday and across much of the region Sunday.
With a high pressure moving over the area, humidity levels drop into
the low teens and single digits across the aforementioned areas.
Winds remain light to hinder chances of seeing critical fire weather
conditions. Otherwise, moisture remains in place today and tomorrow
where scattered to numerous thunderstorms along the high terrain
produce locally heavy rainfall, gusty winds, and small hail.
Isolated to scattered storms are favored to return mid next week to
the western high terrain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  92  64  95 /  30   5   5   0
Dulce...........................  47  87  47  89 /  60  30  20  10
Cuba............................  54  86  57  89 /  70  30  30  10
Gallup..........................  53  89  54  92 /  30  20  10   0
El Morro........................  54  84  55  87 /  60  40  30  10
Grants..........................  55  87  56  91 /  60  40  30  10
Quemado.........................  56  85  58  88 /  60  50  30  20
Magdalena.......................  60  83  62  87 /  60  50  20  20
Datil...........................  55  82  56  85 /  60  60  30  30
Reserve.........................  54  90  55  93 /  50  70  20  30
Glenwood........................  58  94  61  97 /  60  60  20  20
Chama...........................  46  80  49  82 /  60  40  20  20
Los Alamos......................  56  81  59  84 /  60  40  20  20
Pecos...........................  54  81  55  85 /  60  50  30  20
Cerro/Questa....................  52  81  53  83 /  60  60  20  30
Red River.......................  44  72  45  74 /  60  70  20  40
Angel Fire......................  40  74  40  77 /  70  70  20  40
Taos............................  51  83  52  86 /  60  50  20  20
Mora............................  48  78  49  82 /  70  60  30  30
Espanola........................  57  88  58  92 /  70  40  20  10
Santa Fe........................  58  83  60  86 /  70  40  30  10
Santa Fe Airport................  57  86  58  90 /  70  40  30  10
Albuquerque Foothills...........  64  89  68  92 /  70  30  30  10
Albuquerque Heights.............  63  90  66  94 /  60  30  30   5
Albuquerque Valley..............  63  93  65  97 /  60  20  20   5
Albuquerque West Mesa...........  64  91  66  95 /  60  30  20   5
Belen...........................  61  92  63  96 /  60  20  20   5
Bernalillo......................  63  91  65  95 /  70  30  30  10
Bosque Farms....................  61  92  63  96 /  60  20  20   5
Corrales........................  63  92  66  96 /  60  30  30  10
Los Lunas.......................  62  92  64  96 /  60  20  20   5
Placitas........................  61  88  64  92 /  70  30  30  10
Rio Rancho......................  63  91  65  95 /  60  30  30  10
Socorro.........................  64  93  66  96 /  60  30  20  10
Sandia Park/Cedar Crest.........  55  83  59  87 /  70  30  30  10
Tijeras.........................  58  83  60  88 /  70  30  30  10
Edgewood........................  53  83  55  88 /  70  30  20  10
Moriarty/Estancia...............  53  85  53  89 /  60  30  20   5
Clines Corners..................  54  78  55  83 /  60  40  30   5
Mountainair.....................  55  83  57  87 /  60  40  20  10
Gran Quivira....................  55  82  58  86 /  50  40  20  10
Carrizozo.......................  62  86  64  89 /  50  40  10  10
Ruidoso.........................  55  78  57  82 /  40  50  10  20
Capulin.........................  54  78  52  82 /  70  60  40  30
Raton...........................  54  81  51  86 /  70  60  40  30
Springer........................  55  84  53  88 /  60  60  40  20
Las Vegas.......................  53  79  53  85 /  60  60  30  20
Clayton.........................  60  82  58  89 /  30  40  40  10
Roy.............................  58  80  56  86 /  60  40  40  10
Conchas.........................  63  88  62  94 /  40  30  40   5
Santa Rosa......................  61  85  60  91 /  40  30  30   5
Tucumcari.......................  60  84  60  90 /  30  20  30   0
Clovis..........................  64  89  65  94 /  30  20  30   0
Portales........................  65  90  64  96 /  30  20  20   0
Fort Sumner.....................  64  89  64  94 /  30  10  20   0
Roswell.........................  69  94  69  98 /  30  10  10   0
Picacho.........................  62  86  61  91 /  30  30  10   5
Elk.............................  58  83  59  89 /  30  40   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ208-209-214-215-
229.

&&

SHORT TERM...77
LONG TERM....77
AVIATION...71

In the hours before

Local storm report, Jul 31, 8:02 PM MDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
802 PM MDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     Debris Flow      3 WNW Red River Ski Are 36.70N 105.46W
07/31/2025                   Taos               NM   Law Enforcement

            Mudslide observed across State Highway 38 at
            mile marker 9, a few miles west of Red
            River. Both lanes are closed with no ETA as
            to when the highway will reopen.

&&

MAA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:14 PM MDTAreal Flood AdvisoryABQCibola, McKinley, Sandoval3 hr
Jul 31, 7:24 PM MDTFlash Flood WarningABQBernalillo, Cibola, Valencia3 hr
Jul 31, 8:10 PM MDTFlash Flood WarningABQLos Alamos, Santa Fe3 hr
Jul 31, 8:12 PM MDTSevere Thunderstorm WarningABQMora14 min
Jul 31, 8:13 PM MDTFlash Flood Warning Considerable damage threatABQMora3 hr
Jul 31, 8:43 PM MDTFlash Flood WarningABQBernalillo, Sandoval84 min
Jul 31, 9:12 PM MDTFlash Flood WarningABQValencia70 min
Jul 31, 9:25 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 31, 9:33 PM MDTAreal Flood AdvisoryABQSanta Fe3 hr
Jul 31, 9:39 PM MDTRiver Flood WarningABQRio Arriba6 hr
Jul 31, 10:01 PM MDTAreal Flood AdvisoryABQMora40 min
Jul 31, 10:11 PM MDTFlash Flood WarningABQSanta Fe3 hr
Jul 31, 10:41 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jul 31, 10:49 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel, Santa Fe3 hr
Jul 31, 11:21 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 31, 11:44 PM MDTFlash Flood WarningABQGuadalupe, San Miguel3 hr
Aug 1, 12:06 AM MDTSpecial Weather StatementABQSan Miguel24 min
Aug 1, 12:20 AM MDTAreal Flood AdvisoryABQHarding, San Miguel3 hr
Aug 1, 2:50 AM MDTFlash Flood WarningABQQuay, San Miguel115 min
Aug 1, 3:18 AM MDTFlood WatchABQCatron, Colfax, Guadalupe, Harding, Lincoln, Mora and 7 more21 hr
Aug 1, 1:25 PM MDTFlash Flood Warning Considerable damage threatABQLincoln4 hr
Aug 1, 2:35 PM MDTSpecial Weather StatementABQLos Alamos25 min
Aug 1, 2:39 PM MDTSevere Thunderstorm WarningABQSandoval24 min
Aug 1, 3:07 PM MDTSevere Thunderstorm WarningABQTaos23 min
Aug 1, 3:11 PM MDTSpecial Weather StatementABQLincoln34 min
Aug 1, 3:17 PM MDTSevere Thunderstorm WarningABQLincoln28 min
Aug 1, 3:26 PM MDTFlash Flood WarningABQLincoln2 hr
Aug 1, 3:26 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola23 min
Aug 1, 3:44 PM MDTSevere Thunderstorm WarningABQColfax29 min
Aug 1, 3:59 PM MDTSevere Thunderstorm WarningABQCatron28 min
Aug 1, 4:14 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 1, 4:24 PM MDTSevere Thunderstorm WarningABQColfax, Mora51 min
Aug 1, 4:35 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 1, 4:38 PM MDTSevere Thunderstorm WarningABQMora37 min
Aug 1, 4:45 PM MDTAreal Flood AdvisoryABQColfax, Mora24 min
Aug 1, 4:48 PM MDTSevere Thunderstorm WarningABQColfax24 min
Aug 1, 5:09 PM MDTFlash Flood WarningABQColfax, Mora3 hr
Aug 1, 5:23 PM MDTSpecial Weather StatementABQColfax37 min
Aug 1, 5:56 PM MDTSevere Thunderstorm WarningABQMora49 min

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.